MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 II ASSAY; RADIOIMMUNOASSAY, FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 II ASSAY; RADIOIMMUNOASSAY, FREE THYROXINE
Model Number FT4 G2
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys ft4 ii results for one patient tested on a cobas 6000 e601 module with serial number (b)(4).The initial result was reported to the clinician, who asked that the sample be rerun on an abbott instrument.The patient's sample had an initial result of 2.24 ng/dl.On (b)(6) 2021, the repeat result was 0.88 ng/dl.
 
Additional Manufacturer Narrative
The alarm trace, pre-analytical and calibration data did not indicate an issue.The investigation did not identify a general reagent problem.The cause of the event could not be determined.

Brand Name
ELECSYS FT4 II ASSAY
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12821522
Report Number1823260-2021-03386
Device Sequence Number4787161
Product Code CEC
UDI-Device Identifier04015630934232
UDI-Public04015630934232
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K131244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT4 G2
Device Catalogue Number06437281160
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown